RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Kvant:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Kvant, 2019, Number 5, Pages 10–16 (Mi kvant873)  

Ёлементарное доказательство закона больших чисел

D. M. Chibisov


DOI: https://doi.org/10.4213/kvant20190502

Full text: PDF file (413 kB)


Citation: D. M. Chibisov, “Ёлементарное доказательство закона больших чисел”, Kvant, 2019, no. 5, 10–16

Citation in format AMSBIB
\Bibitem{Chi19}
\by D.~M.~Chibisov
\paper Ёлементарное доказательство закона больших чисел
\jour Kvant
\yr 2019
\issue 5
\pages 10--16
\mathnet{http://mi.mathnet.ru/kvant873}
\crossref{https://doi.org/10.4213/kvant20190502}


Linking options:
  • http://mi.mathnet.ru/eng/kvant873
  • http://mi.mathnet.ru/eng/kvant/y2019/i5/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Kvant
    Number of views:
    This page:138
    Full text:119

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019